I recently underwent a health check abnd waws confirmned as a diabetic
urine readings were within limits. blood creatinine is also well within limits.
and am taking daonil - m 2 times aday.
test after 15 days of daonil show 190 post lunch reading. fasting is normal about 110
however last 2-3 months i am seeing soapy bubbly urine is this aproblem or some more tests are reqd.
Can a normal kidney produces such urine
Soapy of foamy urine makes me think of protein spilling into the urine - think of egg whites, egg whites are albumin. You whip egg whites and they get foamy. Same is true of urine with albumin (protein) - you urinate and it can look foamy. Since your were so recently checked, it seems unlikely you could have developed mircoablumin from you diabetes.... Sometimes people normally spill protein for various reason. I read up on daonil and didn't see a side effect of urine sudsing. I suspect you will need to check with your doctor.
Here is a quote from Wikipedia - Proteinuria (/prəʊtiː'n(j)ʊəriə/, from protein and urine) means the presence of an excess of serum proteins in the urine. The protein in the urine often causes the urine to become foamy, although foamy urine may also be caused by bilirubin in the urine (bilirubinuria), retrograde ejaculation, pneumaturia (air bubbles in the urine) due to a fistula, or drugs such as pyridium. http://en.wikipedia.org/wiki/Proteinuria
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.